# SDR SWIA201540897

- Difficulty date: March 1, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 37,206 hours, 24,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 769
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IS CORRODED AT FS 769.  C-CHECK, REMOVED CORROSION ON RT FLOOR SILL AT FS 769.00, REF SRM. REMAINING MATERIAL THICKESS IS .126" IAW NDT.  NO MATERIAL LOST.  RESTORED FINISH TO A023, REF SRM.  BECAUSE THIS WAS IN A NO DAMAGE AREA IAW SRM.  SUBMITTED AND RECEIVED EA, COMPLETED ALL WORK AS DESCRIBED IN STEPS 1-7 SECTION I FOR PERMANENT REPAIR.  NO DEFECTS WERE NOTED FROM THE VISUAL INSPECTION OR FROM THE NDT INSPECTIONS.  REPORTS ARE ATTACHED AS REQUIRED.
